Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 10, Number 1
HTML articles powered by AMS MathViewer

On generalized group algebras
Alvin Hausner PDF
Proc. Amer. Math. Soc. 10 (1959), 1-10
A note on derivations of Lie algebras. II
G. F. Leger PDF
Proc. Amer. Math. Soc. 10 (1959), 10-11
Convergence of continued fractions of Stieltjes type
David F. Dawson PDF
Proc. Amer. Math. Soc. 10 (1959), 12-17
Irreducible congruences over $\textrm {GF}(p)$
C. B. Hanneken PDF
Proc. Amer. Math. Soc. 10 (1959), 18-26
On the semisimplicity of group algebras. II
Orlando E. Villamayor PDF
Proc. Amer. Math. Soc. 10 (1959), 27-31
Linear operator equations
Gunter Lumer and Marvin Rosenblum PDF
Proc. Amer. Math. Soc. 10 (1959), 32-41
Representation theorems for certain Boolean algebras
R. S. Pierce PDF
Proc. Amer. Math. Soc. 10 (1959), 42-50
A maximum modulus property of maximal subalgebras
Paul Civin PDF
Proc. Amer. Math. Soc. 10 (1959), 51-54
Infinite dimensional quadratic forms over algebraic number fields
O. T. O’Meara PDF
Proc. Amer. Math. Soc. 10 (1959), 55-58
Sur la représentation intégrale des certaines opérations linéaires. III
Nicolae Dinculeanu PDF
Proc. Amer. Math. Soc. 10 (1959), 59-68
On a divergent trigonometrical series given by Steinhaus
Siobhan O’Shea PDF
Proc. Amer. Math. Soc. 10 (1959), 68-70
A note on conjugate functions
John Lamperti PDF
Proc. Amer. Math. Soc. 10 (1959), 71-76
A geometric construction of the $M$-space conjugate to an $L$-space.
Chris C. Braunschweiger PDF
Proc. Amer. Math. Soc. 10 (1959), 77-82
On $u”+(1+\lambda g(x))u=0$ for $\int _{0}{}^{\infty } \vert g(x)\vert dx<\infty$
R. R. D. Kemp and Norman Levinson PDF
Proc. Amer. Math. Soc. 10 (1959), 82-86
Some distortion theorems for multivalent mappings
H. J. Landau and R. Osserman PDF
Proc. Amer. Math. Soc. 10 (1959), 87-91
On criteria of Kasahara and Blumenthal for inner-product spaces
Mahlon M. Day PDF
Proc. Amer. Math. Soc. 10 (1959), 92-100
A derivative for Hausdorff-analytic functions
Walter O. Portmann PDF
Proc. Amer. Math. Soc. 10 (1959), 101-105
Continuous homomorphic images of real clans with zero
Haskell Cohen and I. S. Krule PDF
Proc. Amer. Math. Soc. 10 (1959), 106-109
On Green’s theorem
Paul J. Cohen PDF
Proc. Amer. Math. Soc. 10 (1959), 109-112
On almost periodic solutions of a class of differential equations
G. H. Meisters PDF
Proc. Amer. Math. Soc. 10 (1959), 113-119
On unions of chains of models
C. C. Chang PDF
Proc. Amer. Math. Soc. 10 (1959), 120-127
Average initial velocity of the terminus of a two-dimensional linkage.
R. G. Langebartel PDF
Proc. Amer. Math. Soc. 10 (1959), 128-132
The structure of translation half rings in Euclidean spaces
Peter H. Maserick PDF
Proc. Amer. Math. Soc. 10 (1959), 133-139
The fundamental group of one-dimensional spaces
M. L. Curtis and M. K. Fort PDF
Proc. Amer. Math. Soc. 10 (1959), 140-148
On essential fixed points
J. M. Marr PDF
Proc. Amer. Math. Soc. 10 (1959), 148
A class of unknotted curves in $3$-space
R. E. Chamberlin PDF
Proc. Amer. Math. Soc. 10 (1959), 149-157
On primary ideals in $C(X)$
J. G. Horne PDF
Proc. Amer. Math. Soc. 10 (1959), 158-163
Remarks on complex contact manifolds
Shoshichi Kobayashi PDF
Proc. Amer. Math. Soc. 10 (1959), 164-167
Fixed points for multi-valued functions on snake-like continua
Ronald H. Rosen PDF
Proc. Amer. Math. Soc. 10 (1959), 167-173
Errata and addenda to volume 9
PDF
Proc. Amer. Math. Soc. 10 (1959), 174-174